# SDR VTZA97209

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 3417 · Air Data Computer
- Part: Dadc
- Part number: 7000700966
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6215 - IAD-PVD - MADE AN UNSCHEDULED LANDING AT EWR DUE TO AIRSPEED COMPARATOR FLAG ILLUMINATED ON NR 1 DADC.  AIRCRAFT WENT TO GATE AT EWR WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 1 DADC, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
